# SDR RAIA950609

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Failed
- Location: Rt Engine
- Part time: 4,034 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER LEVER SPLIT WITH TORQUES MATCHED.  ALSO, RT ENGINE POWER 22 PERCENT AT FLIGHT IDLE.  MAINTENANCE REPLACED RIGHT FUEL CONTROL UNIT GROUND RUNS AND LEAK CHECK GOOD.  (M)
